# SDR TWAA0002013

- Difficulty date: January 31, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Condition: Corroded
- Location: Bs 604
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND FUSELAGE CORROSION ON THE LOWER PRESSURE BULKHEAD FINGER DOUBLERS FROM LONGERON 24L TO L24R, STA 604.  REPLACED WITH NEW FINGER DOUBLER PER DOUGLAS DRAWING 5914865.
